MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714120
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the device had to be replaced due to a balloon leak (possibly rupture ).The patient is fine.Per additional information received on, the probe moves easily and the balloon has lost its seal.The probe was replaced for this reason.It is difficult to judge if it was a leak or rupture that caused this without a thorough examination.There was no medical intervention required.There was no patient injury reported.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date was added.Device evaluation: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.One sample was received for evaluation.A visual inspection and functional testing were performed.The balloon was inflated with water and a leak was detected in the lower part of the tube.A corrective and preventative action (capa) was opened to further investigate this issue.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 14 FR X 1.2 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15834327
Report Number9612030-2022-03474
Device Sequence Number5126180
Product Code KNT
UDI-Device Identifier10884521010635
UDI-Public10884521010635
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714120
Device Catalogue Number714120
Device Lot Number2109720164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer10/27/2022
10/27/2022
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date01/06/2023
04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown